# SDR CA030109005

- Difficulty date: October 30, 2002
- Submitted: January 21, 2003
- Operation: Air carrier
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Failed
- Location: Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) DURING LANDING FLARE AT APPROXIMATELY 20 FEET NR 2 FADEC CAUTION LIGHT CAME ON TOGETHER WITH POWERPLANT MESSAGE ON ENGINE DISPLAY.  ENGINE OPERATED ACCORDING TO QRH AND A NORMAL LANDING FOLLOWED. NO OTHER REMARKS ON TAXI IN AND SHUT DOWN.  RT ENGINE P2.2 BLEED VALVE KN 847912 WAS REPLACED IN ACCORDANCE WITH AMM TASK 75-31-11, DUE TO FAULT CODE 912. BLEED VALVE OUT: S/N GA1068 AND BY-PASS VALVE IN: S/N GA1078.
